Stomatitis

What is Stomatitis?

It is the inflammation of oral mucosa. Causes are vitamin deficiency, immune deficiecy, etc.

Questions and answers on "Stomatitis"

About two weeks ago I started to develop three cankersores inside my mouth. I took a flashlight and looked inside my mouth and noticed I had a...

doctor1 MD

Hi,
From history it seems that you might be having stomatitis with upper respiratory tract infection.
Complete the antibiotic medicine course and...

Read Full Thread   Ask a Doctor Now

I am a male 50 years old frequently I have boils on inner side of lips,inner side of cheeks doctor diagnose it stomatitis given cap Becosule,...

doctor1 MD

Hello, Welcome Thanks for consulting HCM,

I have gone through your query, as you have boils on inner lips and cheek dont worry it can be due to...

Read Full Thread   Ask a Doctor Now

My lips have become extremely thin, tender, blistered, raw and sometimes swollen. Also unable to eat spices, Coke, tomatos. Drs. have yet to find...

doctor1 MD

Brief Answer:
You are probably suffering from stomatitis.

Detailed Answer:
Hello
Welcome to HCM.
I appreciate your concerns.I have gone through...

Read Full Thread   Ask a Doctor Now

Recent questions on  Stomatitis

doctor1 MD

Hiv risk after protected sex Around 74 days back, I had protected sex with a CSW in budapest. Condom was worn before we begin the act. After the...

doctor1 MD

I have had a skin rash all over my back, thighs, shoulders, and scalp since March. About 2 weeks ago I developed terrible, painful canker sores...

doctor1 MD

Hello! Our daughter is 30 months old. For the past several months she was getting ill very often after she has had an enteric infection in the...

doctor1 MD

I had a protected sexual encounter with a prostitute and after 05 months checked for HIV via TRIDOT method which was non-reactive. The act of sex...

doctor1 MD

I've been taking Xeloda and Celebrex as a chemotherapy cocktail, and I've experienced stomach cramping and diarrhea and also constipation. Now,...

doctor1 MD

Hi, I have tonsillities for the past 6 days and I take medicine now the antibiotic and then after one day I have a lots of stomatitis on my lips...

Ask Question
Doctor Image
MD

Hi, I am Dr. Andrew Rynne (Family Physician). I will be guiding you through the process. Please write your question below.

Related Drugs/Medications
Related Medical Topics